# SDR ASOA2016070715144

- Difficulty date: July 7, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT CAP 409+6 - 409+118.   INSTALLED REPAIR IAW REO 601R-53-31-877.
